... contraceptive injection I was wondering would the contraceptive injection make my acne worse, I did see a small amount of improvement for the first 3 week other than that I haven't seen much change, I was worrying that maybe the injection could interfere with my course and cause me to have flareups as I've heard it can give you're quite bad acne? I'm on my second month of accutane and still no improvement actually have a few cystic spots coming up, also my skin it taking ages to heal, need some advise please help???
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Posted 16 Oct 2011 • 1 answer
Posted 30 Oct 2014 • 1 answer
Accutane - Hi, so I'm currently on 60mg a day, about 2-3 months ago I injured myself in the gym and?
Posted 17 Jan 2016 • 0 answers